# SDR CALA2018031300906

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5281U6
- Condition: Corroded
- Location: Bs 1640 - 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN FLOOR SUPPORT BETWEEN BS 1620 AND 1640, LBL 20.   FOUND TO BE OUT OF LIMITS IAW  SRM 53-0 0-51, ALLOWABLE DAMAGE 1, FIG 101, DETAIL III.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 & DWG 146N5281.
